Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Red rash in the buttocks, no blisters, lotrimin ultra cream the solution ?

I developed a red rash in the crease of my butt crack from the top all the way down on the inside of the skin folds and have had for about 3 days! The color is bright red and no blisters but feels hot and sore. I looks like Intertrigo and I have applied OTC hydrocortisone cream and neosporin but not much improvement. I just swithced today and will try lotrimin Ultra cream antifungal. Any suggestions docs?. I am a male 51 and fairly athletic 170 lbs 6-1. I may of kept my work out clothes on to long after working out and moisture remained in the undergarments after working out for a few hours. Help would be highly appreciated.
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  594
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi yes u are suffering from is a bacterial and fungal infection.use of antibiotic twice daily ,antifungal flucanazole weekly twice and atarax 25 mg at night and application of fucidin h ointment in the morning and nizral ointment in thre night can cure the condition.after the treatment apply candid dusting powder in the folds to prevent recurrences
Answered: Tue, 12 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor